Hello! I was just taken off generic form of Wellbutrin 100 mg as the side effects were not suitable. To much anxious jitters and I already have anxiety disorder GAD. I am currently being treated for depression and anxiety. I have never had a depression problem before but have had a rough time last four years of so and it led to a classic case of depression. I was wondering as I had to get off the Wellbutrin and it seems to be in the same class if anyone has the same side effects on this medication? I was given 28 mg nightly and wondered what to expect. I have heard very little complaints abou this medicine as Wellbutrin comments and reviews are flooded with scary ones. Anyone had a scary side effect on this one? And anyone taken Wellbutrin or generic form and switched to mirtazapine? And if so how does this one compare?
Hello animallover3. I have been taking Mirtazapine for some years now. The only downside in taking the drug in my case is weight. And the drug is known to put on pounds, its close to being the number one side effect that most people will mention. The other one, are dreams. Very realistic, vivid, almost to the point of actually believing that whatever was dreamt, actually occured. Otherwise its a very comfortable drug to be taking. Wishing you luck, and I hope the drug works well for you. Regards pledge
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 5 May 2010 • 5 answers
Posted 14 Aug 2010 • 3 answers
Posted 25 Apr 2013 • 12 answers
Posted 23 Jan 2016 • 6 answers
Posted 1 May 2016 • 2 answers